# SDR IPXA2025091978349

- Difficulty date: August 27, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO PIT FLOORBOARD PANEL#132MG RT.  CENTER EDGE DAMAGE.  VERIFIED FABRICATIN OF  FLOOR PANEL 132MG. IAW SREO-16407-REQ002 ((APPX C).
